Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 1, Pages 67-71
http://dx.doi.org/10.1155/S0161171200003185

Periodic solutions of nonlinear differential equations

Department of Mathematics, Tsinghua University, Beijing, China

Received 26 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojing Yang, “Periodic solutions of nonlinear differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 1, pp. 67-71, 2000. https://doi.org/10.1155/S0161171200003185.